# SDR COMA0560653

- Difficulty date: November 27, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 20,981 hours, 20,131 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 597
- Condition: Faulty
- Location: Mlg
- Part time: 20,972 hours, 20,124 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP 5100 - EN ROUTE RSW-CVG, RECEIVED A GEAR DISAGREE WHEN GEAR WAS LOWERED, ABORTED FIRST APPROACH AT CVG, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE MLG PRIORITY VALVE.
